# SDR FDEA201501310405

- Difficulty date: January 31, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 916 hours, 26,167 cycles
- System (JASC): 5270 · Door Warning System
- Part: Chime
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR CHIME WILL NOT CHIME.  REMOVED AND REPLACED PER AMM 52-54-01.  OPS CHECKED GOOD IAW AMM 52-54-01-5
